# SDR 2003UALA00941

- Difficulty date: December 7, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 52,539 hours, 5,930 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 17L AFT EEL LIGHT STRIP WILL NOT LIGHT.  REPLACED AND TESTED 17L EEL LIGHT ASSY, CHECKS OK.
